# SDR UIE2008F00038

- Difficulty date: September 14, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NR 1 MAIN ENTRY DOOR FWD FRAME UPPER HINGE CUTOUT AREA CRACKED. REPAIRED IAW MFG SERVICE REQUEST 1-948230971 APPROVED BY FORM 8100-9 DATED 4 SEP, 2008, DETAILS OF WORK KEPT AT EO-4752A153. (K)
